# SDR USAA2009100592700

- Difficulty date: October 4, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 25,027 hours, 15,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 764 - CLT-MSP - EMERGENCY LANDING - AFTER TAKEOFF LANDING GEAR WOULD NOT COME UP.  ON LANDING REVERSER 2, NORMAL BRAKES, AUTO BRAKES.  REMOVED AND REPLACED 22GA PROXIMITY SENSOR AND CONNECTOR 22GAA PER AMM 32-31-73.  NR 2 THRUST REVERSER, NORMAL & AUTO BRAKE - OPERATIONAL CHECK WAS GOOD.
